Alert archive / Mississippi / Tornado Warnings in 2009
Tornado Warning 65, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Dec 8, 2009, 7:00 AM CST for Hancock County, Mississippi. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 8, 2009, 7:00 AM CST (13:00 UTC)
- Expired
- Dec 8, 2009, 7:30 AM CST
- In force
- 30 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
County Hancock County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 1.0 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -480 J/kg
- Mixed-layer LCL
- 438 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 479 m²/s²
- 0-3 km storm-relative helicity
- 776 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLIX 081300
TORLIX
MSC045-081330-
/O.NEW.KLIX.TO.W.0065.091208T1300Z-091208T1330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
700 AM CST TUE DEC 8 2009
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITIES OF...WAVELAND...DIAMONDHEAD...BAY ST.
LOUIS...
* UNTIL 730 AM CST
* AT 700 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES
SOUTHWEST OF WAVELAND...MOVING NORTHEAST AT 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3030 8931 3025 8940 3024 8940 3021 8943
3019 8942 3018 8944 3019 8946 3018 8951
3020 8952 3020 8955 3042 8934 3036 8935
3035 8931
TIME...MOT...LOC 1300Z 233DEG 33KT 3016 8949
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Dec 8, 5:40 AM CST, 1 hour 20 minutes earlier.
Area forecast discussion, Dec 8, 5:40 AM CST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
540 AM CST TUE DEC 8 2009
.SHORT TERM...
...SEVERE THUNDERSTORMS WITH POSSIBLY STRONG TORNADOES POSSIBLE
AND WIDESPREAD HEAVY RAINFALL EXPECTED...
HAD A COUPLE SEVERE THUNDERSTORMS AND MANY AREAS OF WIDESPREAD
STREET FLOODING WITH LOCALIZED MORE SERIOUS FLASH FLOODING EARLIER
THIS MORNING. REFER TO THE NUMEROUS LOCAL STORM REPORTS THAT WERE
SENT. HEAVY RAIN APPEARS TO BE THE MAIN THREAT EARLY THIS
MORNING...THEN BOTH HEAVY RAIN AND SEVERE THUNDERSTORMS WILL BE
CONCERN AS WE HEAD THROUGH THE MORNING INTO THE AFTERNOON.
NUMEROUS UPPER DISTURBANCES WILL MOVE THROUGH IN THE VERY STRONG
WINDS IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE. STRONG WARM
AIR ADVECTION WILL CONTINUE TO PRODUCE WIDESPREAD MODERATE TO
HEAVY RAIN WITH EMBEDDED SHOWERS AND THUNDERSTORMS WITH VERY HEAVY
RAIN. A WELL DEFINED FRONTAL BOUNDARY IS IN PLACE OVER COASTAL
SECTIONS OF SOUTH CENTRAL AND SOUTHEAST LOUISIANA. THIS BOUNDARY
SHOULD SLOWLY PUSH AND REFORM TO THE NORTH TODAY....BUT THE
WIDESPREAD RAIN TO THE NORTH OF THE BOUNDARY WILL INITIALLY RETARD
THE NORTHWARD PROGRESS. STORMS THAT DEVELOP LATER THIS MORNING
ALONG AND SOUTH OF THE BOUNDARY WILL HAVE ADEQUATE INSTABILITY AND
STRONG SHEAR TO SUPPORT A THREAT OF SEVERE THUNDERSTORMS WITH
DAMAGING WINDS AND ISOLATED TORNADOES...A FEW OF WHICH COULD BE
STRONG /EF2 OR GREATER/.
KLIX STORM TOTAL RAINFALL SHOWS WIDESPREAD VERY HEAVY AMOUNTS OF
1.5 INCHES TO 3 INCHES ALONG AND SOUTH OF I-12 FROM BATON ROUGE TO
SLIDELL...AND NORTH OF A LINE FROM MORGAN CITY TO THIBODAUX TO
JEAN LAFITTE TO YSCLOSKEY...INCLUDING THE SOUTHERN HALF OF BATON
ROUGE METRO AND ALL OF NEW ORLEANS METRO. WITHIN THIS AREA...AN
EXTENSIVE AREA OF 4 TO JUST OVER 5 INCHES IS INDICATED ACROSS
ASSUMPTION...SOUTHERN ASCENSION...ST. JAMES...ST. JOHN...AND
EXTREME NORTHWEST LAFOURCHE PARISHES. THESE AREAS WILL TAKE THE
LEAST AMOUNT OF ADDITIONAL RAIN TO PRODUCE ADDITIONAL FLOODING.
ISSUED A FLASH FLOOD WATCH TODAY FOR THE ENTIRE FORECAST AREA
EXCEPT THE LOWER SECTIONS OF THE COASTAL PARISHES.
THE COLD FRONT WILL SWEEP THROUGH THE FORECAST AREA TONIGHT AS THE
PARENT STRONG SURFACE LOW MOVES FROM THE CENTRAL PLAINS ACROSS
THE MID MISSISSIPPI VALLEY AND UPPER MIDWEST. ANYONE TRAVELING
NORTH AND WEST OF THE SURFACE LOW TRACK ACROSS WESTERN...CENTRAL
AND NORTHERN STATES TODAY AND TONIGHT SHOULD BE AWARE THERE WILL
BE A MAJOR SNOWSTORM WITH BLIZZARD CONDITIONS IN SOME AREAS.
THERE WILL BE FAIRLY LARGE TEMPERATURE GRADIENT WITH REGARDS TO
HIGHS ON WEDNESDAY DUE TO THE PROXIMITY OF THE COLD FRONT EXITING
THE SOUTHEAST AREAS. WEDNESDAY NIGHT WILL SEE COLD
TEMPERATURES...BUT CLOUD COVER SHOULD KEEP THE LOWS ABOVE FREEZING.
.LONG TERM...
THE NEXT SURFACE LOW PRESSURE SYSTEM WILL COME THROUGH DURING THE
FRIDAY THROUGH SATURDAY TIME FRAME. THERE ARE SOME LOCATION AND
TIMING ISSUES TO DEAL WITH...BUT IT APPEARS THIS SYSTEM WILL ALSO
HAVE THE POTENTIAL TO PRODUCE MODERATE TO HEAVY RAINFALL. SUNDAY
SHOULD BE DRY AND BETWEEN SYSTEMS...THEN THE NEXT STORM SYSTEM IN
THIS ACTIVE PATTERN SHOULD COME THROUGH NEXT MONDAY AND
TUESDAY...AND FORECAST MODELS ARE SHOWING HEAVY PRECIPITATION AND
SOME POTENTIAL FOR SEVERE THUNDERSTORMS WITH THAT SYSTEM. 22/TD
&&
.AVIATION...
...12Z AVIATION DISCUSSION...
STRONG ISENTROPIC LIFTING OVER A STALLED OUT FRONTAL BOUNDARY WILL
CONTINUE TO BRING PERIODS OF RAIN AND THUNDERSTORMS TO THE TERMINALS
THROUGH AROUND 15Z. AS A RESULT...EXPECT PERIODS OF IFR AND
POSSIBLY LIFR CEILINGS AND VISIBILITIES WHEN BANDS OF HEAVIER SHOWERS
AND THUNDERSTORMS PULL THROUGH. WINDS WILL ALSO BE QUITE STRONG AT
15 KNOTS ARE GREAT FROM THE EAST SOUTHEAST. AFTER 15Z...THE FRONTAL
BOUNDARY IS EXPECTED TO SLIDE TO THE NORTH...ALLOWING FOR A BREAK
FROM THE HEAVIER RAINS. HOWEVER...THIS BREAK WILL BE
SHORT-LIVED...AS CONVECTION REDEVELOPS AFTER 18Z AND CONTINUES
THROUGH THE EVENING HOURS. THIS CONVECTION WILL BE DRIVEN BY AN
APPROACHING COLD FRONT. EXPECT IFR CEILINGS AND VISIBILITIES TO
CONTINUE THROUGH THE FORECAST PERIOD. 32
.MARINE...
STRONG SOUTHERLY FLOW OF 20 TO 25 KNOTS AND HIGH SEAS WILL IMPACT
THE COASTAL WATERS AND TIDAL LAKES THROUGH EARLY TONIGHT. AS A
RESULT...SMALL CRAFT ADVISORIES HAVE BEEN POSTED FOR ALL AREAS. A
COLD FRONT WILL SWEEP THROUGH LATE TONIGHT...ALLOWING FOR A BRIEF
BREAK FROM THE SMALL CRAFT CONDITIONS. HOWEVER...GRADIENT FLOW IS
EXPECTED TO INCREASE BY WEDNESDAY NIGHT...WITH PERSISTENT SMALL
CRAFT CONDITIONS IN PLACE THROUGH FRIDAY NIGHT. WINDS AND SEAS
SHOULD SUBSIDE OVER THE WEEKEND...AS HIGH PRESSURE SETTLES INTO
THE REGION. 32
&&
.HYDROLOGY...
NO SPECIFICS YET ON THIS HEAVY RAINFALLS IMPACTS ON
RIVERS...HOWEVER...THERE WILL LIKELY BE SIGINIFICANT RISES ON MANY
AREA RIVERS FROM THE BATON ROUGE AREA ACROSS THE NORTHSHORE OF
LAKE PONTCHARTRAIN TO THE MISSISSIPPI GULF COAST. WILL HAVE MORE
INFORMATION ON THIS DURING THE NEXT COUPLE HOURS. 22/TD
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 73 52 58 33 / 100 70 10 10
BTR 74 56 63 36 / 90 60 10 10
MSY 74 63 69 44 / 90 70 10 10
GPT 71 61 71 39 / 100 80 20 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER ST.
BERNARD...ORLEANS...POINTE COUPEE...ST. CHARLES...ST.
HELENA...ST. JAMES...ST. JOHN THE BAPTIST...ST.
TAMMANY...TANGIPAHOA...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
GM...SMALL CRAFT ADVISORY UNTIL 3 AM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO
60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
NM...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
SMALL CRAFT ADVISORY UNTIL 6 AM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...AND
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER OUT 20 NM.
MS...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...SMALL CRAFT ADVISORY UNTIL 3 AM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO
60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
NM...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
SMALL CRAFT ADVISORY UNTIL 6 AM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...AND
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER OUT 20 NM.
&&Hazardous weather outlook, Dec 8, 6:26 AM CST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 626 AM CST TUE DEC 8 2009 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-091230- LAKE PONTCHARTRAIN AND LAKE MAUREPAS- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 626 AM CST TUE DEC 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ...SEVERE THUNDERSTORMS AND FLOODING... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AND TORNADOES ACROSS THE ENTIRE OUTLOOK AREA TODAY AND TONIGHT. THE MAIN CONCERN FROM SEVERE WEATHER WILL BE DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES...A FEW OF WHICH COULD BE STRONG. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA EXCEPT THE LOWER COASTAL PARISHES TODAY. ADDITIONAL HEAVY RAINFALL ON SATURATED GROUND WILL RESULT IN LOCALIZED FLOODING OF LOW LYING...POORLY DRAINED...AND FLOOD PRONE AREAS. A DEEP SURFACE LOW IS EXPECTED TO MOVE INTO THE MID MISSISSIPPI VALLEY AND BRING A COLD FRONT THROUGH THE REGION TONIGHT. AHEAD OF THE COLD FRONT ABUNDANT MOISTURE AND STRONG WINDS WILL BE IN PLACE. WITH MARGINAL INSTABILITY IN PLACE...A STRONG DISTURBANCE MOVING THROUGH THE CENTRAL PLAINS SHOULD HELP DEVELOP THUNDERSTORMS DURING THE DAY WITH A FEW BECOMING STRONG TO SEVERE. WITH THE AMOUNT OF SHEAR EXPECTED ANY DEEP THUNDERSTORM WILL HAVE THE CAPABILITY OF PRODUCING BOWING STRUCTURES OR SUPER CELLS. THIS WILL BRING A RISK OF DAMAGING WINDS AND ISOLATED TORNADOES...A FEW OF WHICH COULD BE STRONG...EF2 OR HIGHER. THE SEVERE RISK WILL END TONIGHT AFTER THE PASSAGE OF THE COLD FRONT. ...MARINE HAZARDS... SMALL CRAFT ADVISORIES ARE IN EFFECT TODAY AND TONIGHT ACROSS THE COASTAL WATERS AND TIDAL LAKES. SOUTHEAST TO SOUTH WINDS WILL INCREASE TO 20 TO 25 KNOTS AND SEAS WILL BUILD AS HIGH AS 7 TO 8 FEET TODAY AHEAD OF AN APPROACHING COLD FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ...MARINE... MODERATE TO POSSIBLY STRONG OFFSHORE WINDS WILL PREVAIL BEHIND THE COLD FRONT ON WEDNESDAY...AND A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR A PORTION OF THE COASTAL WATERS WEDNESDAY MORNING. STRONG WINDS AND HIGH SEAS WILL DEVELOP AGAIN WEDNESDAY NIGHT AND PERSIST THROUGH EARLY SATURDAY MORNING. ...THUNDERSTORMS... THERE IS A CHANCE OF THUNDERSTORMS WITH THE NEXT WEATHER SYSTEM FRIDAY AND FRIDAY NIGHT. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME...HOWEVER...THERE IS A CHANCE FOR LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER AND FLOODING OPERATIONS...IS REQUESTED TODAY AND POSSIBLY TONIGHT. 22/TD
In the hours before
Local storm report, Dec 8, 2:24 AM CST, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
224 AM CST TUE DEC 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 AM FUNNEL CLOUD KENNER 29.98N 90.25W
12/08/2009 JEFFERSON LA TRAINED SPOTTER
POSSIBLE TORNADO. FUNNEL CLOUD SIGHTED NEAR THE LAKEFRONT
IN NORTHWEST KENNER.
0145 AM TSTM WND DMG KENNER 29.98N 90.25W
12/08/2009 JEFFERSON LA LAW ENFORCEMENT
POSSIBLE TORNADO NEAR THE LAKEFRONT. WINDOWS SHATTERED ON
RESIDENCE. SHEDS DAMAGED...STREET SIGNS BENT OVER...TREE
BRANCHES DOWN. POWER OUT.
0212 AM MARINE TSTM WIND LAKEFRONT AIRPORT 30.04N 90.03W
12/08/2009 M40.00 MPH ORLEANS LA ASOS
&&
TDESTRILocal storm report, Dec 8, 2:31 AM CST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
231 AM CST TUE DEC 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 AM MARINE TSTM WIND 8 S MANDEVILLE 30.25N 90.08W
12/08/2009 M68.00 MPH GMZ530 LA AIRPLANE PILOT
NWS ANEMOMETER AT MID LAKE OF CAUSEWAY BRIDGE MEASURED
PEAK WIND GUST OF 68 MPH DURING PREVIOUS HOUR. TIME BASED
ON RADAR.
&&
TDESTRILocal storm report, Dec 8, 2:46 AM CST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
246 AM CST TUE DEC 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM FLASH FLOOD PAINCOURTVILLE 29.99N 91.05W
12/08/2009 ASSUMPTION LA LAW ENFORCEMENT
FLASH FLOODING REPORTED WITH ONE RESIDENCE REPORTING 1.5
INCHES OF WATER IN HOUSE. WIDESPREAD STREET FLOODING.
0240 AM FLASH FLOOD PIERRE PART 29.96N 91.21W
12/08/2009 ASSUMPTION LA AIRPLANE PILOT
WIDESPREAD STREET FLOODING WITH SOME WATER OVER ONE FOOT
IN DEPTH.
&&
TDESTRILocal storm report, Dec 8, 2:47 AM CST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
247 AM CST TUE DEC 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM FLASH FLOOD PIERRE PART 29.96N 91.21W
12/08/2009 ASSUMPTION LA LAW ENFORCEMENT
WIDESPREAD STREET FLOODING WITH SOME WATER OVER ONE FOOT
IN DEPTH.
&&
TDESTRILocal storm report, Dec 8, 2:52 AM CST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
252 AM CST TUE DEC 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM TSTM WND DMG KENNER 29.98N 90.25W
12/08/2009 JEFFERSON LA TRAINED SPOTTER
UPDATE ON PREVIOUS DAMAGE REPORTS FROM POSSIBLE TORNADO.
STORM SPOTTERS DROVE AROUND WOODLAKE SUBDIVISION AND
FOUND A FEW SMALL TREES DOWN...3 FENCES DOWN...AND
CARPORT ROOF BLOWN OFF.
&&
TDESTRILocal storm report, Dec 8, 4:13 AM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
413 AM CST TUE DEC 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD LAPLACE 30.07N 90.47W
12/08/2009 ST. JOHN THE BAPTI LA LAW ENFORCEMENT
WATER ENTERED HOMES IN RESERVE AND LAPLACE.
&&
PGRIGSBYThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 5:00 AM CST | Flash Flood Watch | LIX | Amite, Pearl River, Pike, Walthall, Wilkinson | 16 hr |
| Dec 8, 8:33 AM CST | River Flood Warning | LIX | Harrison | 60 hr |
| Dec 8, 8:41 AM CST | Areal Flood Advisory | LIX | Hancock, Harrison | 2 hr |
| Dec 8, 10:17 AM CST | River Flood Warning | LIX | Pike, Walthall | 10 hr |
| Dec 8, 10:23 AM CST | River Flood Warning | LIX | Hancock, Pearl River | 7 days |
| Dec 8, 10:23 AM CST | River Flood Warning | LIX | Hancock, Pearl River | 23 hr |
| Dec 8, 4:32 PM CST | Areal Flood Advisory | LIX | Amite, Wilkinson | 118 min |
Nearby
Tornado Warnings in Mississippi, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.